Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

On the Hypersurfaces of Almost r- Contact Manifold


Dhruwa Narain and Sachin Kumar Srivastava


In the present paper , we have studied the structure induced on hypersurfaces of almost r-contact Riemannian manifold and proved that on this hypersurfaces with (φ,ξα α) connection if 1- form ῆα , α ε (r) is covariant almost analytic vector field

Keywords and Phrases : hypersurfaces, almost r-contact Riemannian manifold, analytic vector field

Received date : January 8 ,2008

Accepted date: March 10 ,2008

cited by: J.T.S. Vol. 2 (2008), 67-74

Download PDF